Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 9, NWS Green Bay, WI

April 28, 2025Langlade County, Marinette County, Oconto County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Apr 28, 2025, 7:11 PM CDT for Langlade County, Marinette County, Oconto County, Wisconsin. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2025, 7:11 PM CDT (00:11 UTC)
Expired
Apr 28, 2025, 7:41 PM CDT
In force
30 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Langlade County, WI, Marinette County, WI, Oconto County, WI

The radar

The Green Bay radar (KGRB), 97 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2025-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2025-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 468 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-455 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
468 m²/s²
0-3 km storm-relative helicity
694 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

208 
WUUS53 KGRB 290011
SVRGRB
WIC067-075-083-290100-
/O.NEW.KGRB.SV.W.0009.250429T0011Z-250429T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
711 PM CDT Mon Apr 28 2025

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Central Marinette County in northeastern Wisconsin...
  Northern Oconto County in northeastern Wisconsin...
  Southeastern Langlade County in north central Wisconsin...

* Until 800 PM CDT.

* At 711 PM CDT, a severe thunderstorm was located near White Lake,
  or 15 miles east of Antigo, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  White Lake around 715 PM CDT.

Other locations impacted by this severe thunderstorm include Boot
Lake Campground, Townsend, Caldron Falls Rese, Elton, Caldron Falls
Reservoir, Mcclintock County Park, Governor Thompson State Park,
Silver Cliff, Hollister, and Langlade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4511 8884 4512 8891 4522 8899 4538 8863
      4538 8843 4547 8842 4552 8830 4532 8812
TIME...MOT...LOC 0011Z 240DEG 43KT 4519 8884 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MPC
2 follow-up statements
103 
WWUS53 KGRB 290030
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
730 PM CDT Mon Apr 28 2025

WIC067-075-083-290100-
/O.CON.KGRB.SV.W.0009.000000T0000Z-250429T0100Z/
Marinette WI-Oconto WI-Langlade WI-
730 PM CDT Mon Apr 28 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL MARINETTE...NORTHERN OCONTO AND EAST CENTRAL LANGLADE
COUNTIES...

At 730 PM CDT, a severe thunderstorm was located near Carter, or 24
miles southeast of Crandon, moving northeast at 50 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of
central Marinette, northern Oconto and east central Langlade
Counties, including the following locations... Boot Lake Campground,
Townsend, Caldron Falls Rese, Caldron Falls Reservoir, Mcclintock
County Park, Governor Thompson State Park, Silver Cliff, Hollister,
Langlade, and Lakewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4512 8880 4515 8883 4525 8892 4538 8863
      4538 8843 4547 8842 4552 8830 4532 8812
TIME...MOT...LOC 0030Z 240DEG 43KT 4530 8856 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

MPC
830 
WWUS53 KGRB 290041
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
741 PM CDT Mon Apr 28 2025

WIC067-075-083-290050-
/O.CAN.KGRB.SV.W.0009.000000T0000Z-250429T0100Z/
Marinette WI-Oconto WI-Langlade WI-
741 PM CDT Mon Apr 28 2025

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARINETTE...NORTHERN
OCONTO AND EAST CENTRAL LANGLADE COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for north central
and northeastern Wisconsin.

Remember, a Severe Thunderstorm Warning still remains in effect for
northern Oconto, southeast Forest, and northern Marinette counties.

&&

LAT...LON 4512 8880 4515 8883 4525 8892 4538 8863
      4538 8843 4547 8842 4552 8830 4532 8812
TIME...MOT...LOC 0038Z 240DEG 43KT 4536 8840 

$$

MPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:34 PM CDT, 4 hours 37 minutes earlier. Its key messages:

  • Multiple rounds of thunderstorms are expected late this afternoon through tonight. A significant severe weather outbreak is possible this evening into the early overnight hours. Most of the forecast area has an Enhanced Risk of severe thunderstorms, with parts of central WI in a Moderate Risk.
  • Thunderstorm chances are lower during the late afternoon. However, any storms that do develop could quickly become severe, with tornadoes, damaging winds and large hail all possible. Confidence in the details is lowest for this round of storms.
  • The final round of storms is forecast to impact the area this evening into the early overnight hours. Confidence is higher that a line of storms will impact the area, with potential for widespread damaging winds and embedded tornadoes.
Area forecast discussion, Apr 28, 2:34 PM CDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
234 PM CDT Mon Apr 28 2025

Forecast discussion for routine afternoon forecast issuance

.KEY MESSAGES...

- Multiple rounds of thunderstorms are expected late this
  afternoon through tonight. A significant severe weather outbreak
  is possible this evening into the early overnight hours. Most
  of the forecast area has an Enhanced Risk of severe
  thunderstorms, with parts of central WI in a Moderate Risk.

- Thunderstorm chances are lower during the late afternoon.
  However, any storms that do develop could quickly become severe,
  with tornadoes, damaging winds and large hail all possible.
  Confidence in the details is lowest for this round of storms.

- The final round of storms is forecast to impact the area this
  evening into the early overnight hours. Confidence is higher
  that a line of storms will impact the area, with potential for
  widespread damaging winds and embedded tornadoes.

&&

.DISCUSSION...
Issued at 233 PM CDT Mon Apr 28 2025

Short Term...Tonight and Tuesday

Scattered elevated convection has develop across central WI this
afternoon as mid-level lapse rates have steepened. Radar returns
are indicating some non-severe hail is occurring with in these
storms. Expect these pulse-type storms to grow in coverage over the
next few hours, however, the likelihood that any cells become severe
is low, as the greatest SBCAPE values remain along and west of the 1-
35 corridor in central MN and RAP analysis soundings still show a
strong cap around 850mb.

CAMs continue to show the best window for severe thunderstorm
initiation between 00-02Z as the cap erodes. Strong moisture
advection will create a much more unstable atmosphere as a warm
front currently draped across southwest WI moves north and east.
Initially discrete supercells will be possible across central WI as
storms initiate. SBCAPES increasing to 100-1500 J/kg along with
strong low-level (0-1km) shear 30-35kts (SRH 290 m2/s2) does point
to a potential tornado threat with any storms that do develop. Steep
mid-level lapse rates also bring severe hail, up to 2" into play
with the strongest storms. As the event progresses and a cold front
starts to push into the western part of the forecast area storms are
forecast to grow upscale into a QLCS. As this occurs damaging severe
winds gusts along with embedded tornados will become possible. If an
organized QLCS is able to develop it will likely remain severe as it
moves east across the region, however, storm intensity may start to
weaken as they approach Lake Michigan. The severe weather threat is
expected to end around or just after midnight.

Behind the cold front there may be some lingering thunderstorms
Tuesday morning, but the risk for any severe storms at that time
will be low. Winds behind the front also look gusty for Tuesday with
peak gusts reaching 30-40 mph.

Long Term...Tuesday Night Through Monday

Tuesday-Monday:

Cooler conditions are expected on Tuesday in the wake of the surface
cold front as Canadian high pressure builds into the area.
Instability quickly wanes as drier air works in, but a few showers
remain possible as a mid-level shortwave trough swings through.

Otherwise, broad troughing will overspread the area later in the
week as northern/stream shortwave troughs transect the central US.
Although details of this system are somewhat unclear, rain chances
increase by Thursday (40-80%), with chances lingering into Friday.
Trends favor the area being on the cooler side of this system,
keeping any severe weather potential farther south.

The pattern looks to trend drier heading into the weekend as mid-
level ridging builds across the central US downstream from large
scale trough development across the western US. Trends favor a
return to above average temps in this regime.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 103 PM CDT Mon Apr 28 2025

Morning storm activity is waning with clouds beginning to clear out
south of a RHI to MNM line. Clear should continue through the early-
afternoon as a warm front lifts north into the region.

Attention then turns to the next round of thunderstorms forecast to
develop late this afternoon through the evening. There are still
question regarding the strength and coverage of these storms,
however, there is an increasing risk for strong to severe storms,
particularly across central WI between 01-04Z. Any storms that do
develop may be capable of producing strong winds gusts over 40kts,
hail over 1", and a tornado. Intense downpours may also drop vsbys
to MVFR/IFR at times.

LLWS is expected across much of the area through Tuesday morning,
due to a low-level jet increasing to 50 to 55 kts. Surface winds
will also be strong, with south winds gusting to 25 to 30 kts this
afternoon/evening, then turning west to northwest as the front move
through the northwest part of the forecast area late tonight.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....GK/JM
AVIATION.......GK
Hazardous weather outlook, Apr 28, 2:37 PM CDT, 4 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
237 PM CDT Mon Apr 28 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
237 PM CDT Mon Apr 28 2025

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Multiple rounds of thunderstorms are expected to continue
developing across the forecast area the rest today into tonight.
Thunderstorm coverage will probably be lower during the late
afternoon, but any isolated storms that develop will have
potential to produce tornadoes, damaging winds and large hail.
There is potential for a significant severe weather outbreak as a
line of storms moves through this evening and into the early
overnight hours. Damaging winds and embedded tornadoes will be the
primary threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There is a small chance of thunderstorms in northeast and east
central Wisconsin Tuesday morning, but severe weather is not
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today and tonight.

LMZ521-522-541>543-291945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
237 PM CDT Mon Apr 28 2025

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is a chance of thunderstorms tonight. Severe thunderstorms
with strong winds will be possible, especially tonight.

Gusty south to southwest winds will cause waves to build into
tonight. A few gusts to near gale force are possible on Lake
Michigan in the late afternoon and evening. A Small Craft Advisory
is in effect.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

A Small Craft Advisory will remain in effect on Tuesday, as
gusty winds turn west to northwest in the wake of a cold frontal
passage. There is also a small chance of thunderstorms Tuesday
morning.

GK

In the hours before

Special weather statement, Apr 28, 3:45 PM CDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
345 PM CDT Mon Apr 28 2025

WIZ010-011-018-019-282115-
Langlade WI-Oneida WI-Forest WI-Lincoln WI-
345 PM CDT Mon Apr 28 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LINCOLN...SOUTHERN
FOREST...SOUTHEASTERN ONEIDA AND NORTHWESTERN LANGLADE COUNTIES
THROUGH 415 PM CDT...

At 344 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 9 miles east of Parrish, or 16 miles southeast of
Rhinelander, moving northeast at 75 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

This strong thunderstorm will be near...
  Crandon around 355 PM CDT.
  North Otter Creek Natural Area around 400 PM CDT.

Other locations impacted by this storm include Popple River
Headwaters Natural Area, Summit Lake, Dudley, Bastile Lake Natural
Area, Kelly Lynn Bog Natural Area, Post Lake, Otter Springs
Recreation Area, Pelican Lake, Nashville, and Mole Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4523 8975 4584 8876 4577 8867 4572 8868
      4572 8861 4559 8843 4512 8965
TIME...MOT...LOC 2044Z 234DEG 67KT 4545 8922

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

MPC
Special weather statement, Apr 28, 4:20 PM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Green Bay WI
420 PM CDT Mon Apr 28 2025

WIZ010-011-018-019-282145-
Langlade WI-Oneida WI-Forest WI-Lincoln WI-
420 PM CDT Mon Apr 28 2025

...A STRONG THUNDERSTORM WILL IMPACT LINCOLN...WEST CENTRAL FOREST...
SOUTHEASTERN ONEIDA AND NORTHWESTERN LANGLADE COUNTIES THROUGH 445 PM
CDT...

At 420 PM CDT, Doppler radar was tracking a strong thunderstorm near
Birch Trails Girl Scout Camp, or 22 miles southwest of Rhinelander,
moving northeast at 65 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

This strong thunderstorm will be near...
  Harrison around 425 PM CDT.

Other locations impacted by this storm include Gagen, Dudley, Kelly
Lynn Bog Natural Area, Starks, Crescent Corner, Pelican Lake, Otis,
Otter Lake Campground, Jeffris, and Enterprise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4582 8919 4559 8890 4512 8992 4512 8995
      4526 9005 4533 9005
TIME...MOT...LOC 2120Z 231DEG 58KT 4535 8966

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

MPC
Special weather statement, Apr 28, 4:46 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Green Bay WI
446 PM CDT Mon Apr 28 2025

WIZ010>012-018-019-282215-
Langlade WI-Florence WI-Oneida WI-Forest WI-Lincoln WI-
446 PM CDT Mon Apr 28 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN LINCOLN...
NORTHWESTERN FOREST...SOUTHWESTERN FLORENCE...SOUTHEASTERN ONEIDA AND
NORTHWESTERN LANGLADE COUNTIES THROUGH 515 PM CDT...

At 446 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 8 miles northeast of Parrish, or 9 miles southeast of
Rhinelander, moving northeast at 70 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

This strong thunderstorm will be near...
  Popple River around 510 PM CDT.

Other locations impacted by this storm include Gagen, Popple River
Headwaters Natural Area, Bastile Lake Natural Area, Kelly Lynn Bog
Natural Area, Scott Lake-Shelp Lake Natural Area, Starks, Windsor Dam
Campground, Argonne, Otter Lake Campground, and Jeffris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4601 8876 4581 8844 4547 8926 4542 8931
      4540 8943 4533 8959 4542 8969
TIME...MOT...LOC 2146Z 234DEG 74KT 4552 8933

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

MPC
Local storm report, Apr 28, 6:50 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
650 PM CDT Mon Apr 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     Non-Tstm Wnd Gst Sturgeon Bay Airport    44.84N 87.43W
04/28/2025  M39 MPH          Door               WI   AWOS

0338 PM     Non-Tstm Wnd Gst Wautoma Airport         44.04N 89.31W
04/28/2025  M38 MPH          Waushara           WI   AWOS

0442 PM     Non-Tstm Wnd Gst Green Bay Airport       44.48N 88.14W
04/28/2025  E38 MPH          Brown              WI   ASOS

0447 PM     Non-Tstm Wnd Gst Manitowoc County Airpor 44.13N 87.68W
04/28/2025  M41 MPH          Manitowoc          WI   AWOS

0521 PM     Non-Tstm Wnd Gst Wisc. Rapids Airport    44.36N 89.84W
04/28/2025  M44 MPH          Wood               WI   AWOS

0545 PM     Non-Tstm Wnd Gst Oshkosh Wittman Field   43.98N 88.56W
04/28/2025  M47 MPH          Winnebago          WI   Public

&&
Special weather statement, Apr 28, 6:54 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Green Bay WI
654 PM CDT Mon Apr 28 2025

WIZ019-020-030-290045-
Langlade WI-Marathon WI-Menominee WI-
654 PM CDT Mon Apr 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARATHON...
NORTHWESTERN MENOMINEE AND SOUTHEASTERN LANGLADE COUNTIES THROUGH 745
PM CDT...

At 654 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Weston, or 12 miles east of Wausau, moving
northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Antigo around 705 PM CDT.

Other locations impacted by this storm include Bryant, Elmhurst,
Polar, Neva, Lawrence Lake Natural Area, Nutterville, Upper Bass
Lake, Choate, Langlade, and Lily.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4538 8889 4538 8880 4525 8868 4521 8868
      4520 8864 4517 8864 4503 8905 4503 8922
      4497 8923 4489 8945 4501 8957
TIME...MOT...LOC 2354Z 231DEG 53KT 4500 8940

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MPC
Local storm report, Apr 28, 7:11 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
711 PM CDT Mon Apr 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     Hail             2 E Sunset              44.96N 89.44W
04/28/2025  M1.00 Inch       Marathon           WI   Public

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:17 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette43 min
Apr 28, 7:18 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Marinette, Menominee, Oconto42 min
Apr 28, 7:53 PM CDTSpecial Weather StatementGRBLincoln52 min
Apr 28, 8:34 PM CDTSpecial Weather StatementGRBMarathon56 min
Apr 28, 8:37 PM CDTSpecial Weather StatementGRBMarinette23 min
Apr 28, 8:37 PM CDTSpecial Weather StatementGRBFlorence, Forest38 min
Apr 28, 8:41 PM CDTSevere Thunderstorm WarningGRBMarathon, Wood64 min
Apr 28, 8:42 PM CDTSpecial Weather StatementGRBMenominee33 min
Apr 28, 8:49 PM CDTTornado WarningGRBMarathon, Wood41 min
Apr 28, 9:08 PM CDTSpecial Weather StatementGRBMarinette37 min
Apr 28, 9:33 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Portage, Shawano, Wood40 min
Apr 28, 9:59 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Menominee, Oconto, Oneida, Shawano46 min
Apr 28, 10:06 PM CDTTornado WarningGRBLanglade, Menominee, Oconto, Shawano39 min
Apr 28, 10:27 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette, Oconto63 min
Apr 28, 10:54 PM CDTSpecial Marine WarningGRB72 min
Apr 28, 11:14 PM CDTSpecial Weather StatementGRBDoor46 min
Apr 28, 11:38 PM CDTSpecial Marine WarningGRB52 min
Apr 28, 11:57 PM CDTSpecial Marine WarningGRB59 min
Apr 29, 3:57 AM CDTRiver Flood WarningGRBMarathon50 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.